General
Prof. Wang Yuefei   Male  Ph.D. supervisor  Academy of Mathematics and Systems Science, CAS
Email: wangyf@amss.ac.cn
Telephone: 010-82541772
Address: No.55,Zhongguancun East Road ,Haidian District ,Beijing
Postcode: 100190

Research Areas

complex dynamical systems, p-adic dynamical systems, Kleinain groups, complex differential equations, and value distribution theory

Education


Ph. D. degree

Experience

   
Work Experience
Since 1997, he has been a Researcher Professor of the Institute of Mathematics at CAS, where he was the Vice-Director of the Institute (1997-1998) and the Director of the Institute (1999-2002). Then he was the Vice-President of the Academy of Mathematics and Systems Science (2003-2012) and currently is the President of AMSS, CAS.

Teaching Experience
   

Honors & Distinctions

He was honored with First Prize of the President Scholarship Award of the Chinese Academy of Sciences (1992), The Award for Excellent Papers in the First Academic Conference of the National Post-doctor, China (1993), "Zhong Jia Qing" Mathematics Award (1995), First Prize of Young Scientists Award of the Chinese Academy of Sciences in 1997, and The National Outstanding Young Researcher Grant, NSF, 2002, et al.

Publications

   
Papers

Recent Papers(Selected)

1. Oscillatory solutions of nonhomogeneous linear differential equations. Arch. Math. (Basel), 68 (1997), no. 4, 300-310.

2. Sharp forms of Nevanlinna's error terms. J. Anal. Math., 71 (1997), 87--102.

3. On the dynamics of composite entire functions. Ark. Mat., 36 (1998), no.1, 31—39 (with B Walter).

4. Wandering domains in the dynamics of certain meromorphic functions, Bull. Austral. Math. Soc. vol.59 (1999), 99-104.

5. Modern researches in deficient values, normal families and singular directions, Chinese Science Bull. vol.44 (1999), 2557-2586. (with JY Qiao and GY Zhang).

6. Non-linear differential equations with transcendental meromorphic solutions, J. Austral. Math. Soc. vol.69 (2000), 1-31 (with K Ishizaki).

7. Bounded domains of the Fatou set of an entire functions, Israel Journal Math., vol.121 (2001), 55--60.

8. On the Fatou set of an entire functions with gaps, Tohoku Math. Journal, vol.53 (2001), 163--170.

9. Dynamics of commuting holomorphic maps, Stud. Adv. Math., vol.29 , 168-173, AMS/IP, Amer. Math. Soc., Providence, RI, 2002.

10. On the simple connectivity of Fatou components, Acta Math. Sinica, vol. 18, (2002), 625—630 (with CL Cao).

11. On completely invariant Fatou components, Arkiv for Math., Vol.41(2003), 253-265 (with CL Cao).

12. Complex Dynamics and Related Topics, New Studies in Adv. Math., Vol 5. The International Press 2004. (with YP Jiang).

13. On Transcendental holomorphic dynamics, New Studies in Adv. Math., Vol 4 (2004), 433---440.

14. Boundedness of Fatou Components of holomorphic maps, J. Dynamics and Diff. Equations, Vol 15 (2004), 377---384 (with CL Cao).

15. On conformal measures for infinitely renormalizable quadratic polynomials, Science in China, 48 (2005), 1411-1420 (With ZY Huang and YP Jiang).

16. Transformations and non-degenerate maps, Science in China, 48 (2005), Suppl. 195-205 (with BK Li).

17. Julia sets of permutable holomorphic maps, Science in China, 49 (2006) (with A Singh).

18. p-adic in Q-p are subshifts of finite type, C.R.A.S.Paris, 344(2007), 219-224 (with AH Fan, etl).

19. Some results on Smale's mean value conjecture. Third International Congress of Chinese Mathematicians. Part 1, 2, 595--602, AMS/IP Stud. Adv. Math., 42, 2008 .

20. On p-adic dynamical Systems, Proceedings of ICCM 2008, (with AH Fan).
Patents
   

Research Interests

Complex dynamical systems, p-adic dynamical systems and Kleinain groups;

Complex differential equations;

Value distribution theory, in connection with number theory.

Conferences

   

Students

PhD

Cao Chunlei        070101- Fundamental Mathematics
Zhuang Wei         070101- Fundamental Mathematics 
Long zhenwu       070101- Fundamental Mathematics
Li Baokui              070101- Fundamental Mathematics 
Huang Zhiyong   070101- Fundamental Mathematics 
Ding Lianrong     070101- Fundamental Mathematics 
Shen Wenhua     070101- Fundamental Mathematics 
 Fan Shilei            070101- Fundamental Mathematics 
Qu Jingjing           070101- Fundamental Mathematics
Gao Yan                070101- Fundamental Mathematics
Zhang Renyuan   070101- Fundamental Mathematics

Graduate for Ph.D.degree 

Han Yong              070101- Fundamental Mathematics

Collaboration